RUS  ENG
Full version
JOURNALS // Diskretnaya Matematika // Archive

Diskr. Mat., 2021 Volume 33, Issue 2, Pages 100–116 (Mi dm1640)

This article is cited in 2 papers

Some families of closed classes in $P_k$ defined by additive formulas

D. G. Meshchaninov

Moscow Power Engineering Institute

Abstract: We analyse closed classes in $k$-valued logics containing all linear functions modulo $k$. The classes are determined by divisors $d$ of a number $k$ and canonical formulas for functions. We construct the lattice of all such classes for $k=p^2$, where $p$ is a prime, and construct fragments of the lattice for other composite $k$.

Keywords: function algebra, $k$-valued logic, lattice of closed classes, linear function.

UDC: 519.716.32

Received: 31.03.2020
Revised: 25.04.2021

DOI: 10.4213/dm1640


 English version:
Discrete Mathematics and Applications, 2022, 32:2, 115–128


© Steklov Math. Inst. of RAS, 2025